Journal article icon

Journal article

Convexity of self-similar transonic shocks and free boundaries for the Euler equations for potential flow

Abstract:

We are concerned with geometric properties of transonic shocks as free boundaries in two-dimensional self-similar coordinates for compressible fluid flows, which are not only important for the understanding of geometric structure and stability of fluid motions in continuum mechanics, but are also fundamental in the mathematical theory of multidimensional conservation laws. A transonic shock for the Euler equations for self-similar potential flow separates elliptic (subsonic) and hyperbolic (s...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s00205-020-01528-0

Authors


More by this author
Division:
MPLS
Department:
Mathematical Institute
Subgroup:
Mathematical Institute
ORCID:
0000-0001-5146-3839
Feldman, M More by this author
Publisher:
Springer Publisher's website
Journal:
Archive for Rational Mechanics and Analysis Journal website
Volume:
238
Issue:
1
Pages:
47–124
Publication date:
2020-06-12
Acceptance date:
2020-04-08
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
Pubs id:
1109780
Local pid:
pubs:1109780

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP